# SDR R7MR32736

- Difficulty date: February 17, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- Engine: Pwa PW206B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW206B
- Part serial: PCEBB0045
- Condition: Fod
- Location: Left
- Part time: 1,646 hours, 2,960 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FOREIGN OBJECT DAMAGE.  DAMAGE OCCURRED PRIOR TO TAKING DELIVERY OF AIRCRAFT.  SUSPECT RIVET FRAGMENTS ENTERED ENGINE DURING FINAL PHASE OF AIRFRAME ASSEMBLY.
